# SDR DALA2024060905896

- Difficulty date: June 6, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 20-21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CORROSION SUPPORT FLOOR WEB LOCATED BTW FR 20 TO FR 21 AND -Y 1732 AT FWD GALLEY AREA. C/A: REPLACED FLOOR WEB LOCATED BTW FR 20 TO FR 23 AND -Y1732 AT FWD GALLEY AREA AS PER A320 SRM 51-72-11 ,SRM 51-42-11 AND DWG D53114332 ISSUE B00 RELEASE DATE :12-DEC-07. TOOK MEASURE OF CORROSION LOC. ON WEB LOCATED BTW FR 20 TO FR 21 AND -Y1732 AT FWD GALLEY AREA: L=1.529 INCH W=0.808 INCH AND D=0.010 INCH, TOOL USED CALIPER P/ N:500-196-30 S/N: A22068259 DUE DATE: 21- MAR-25 RII INSPECTION COMPLETE 2323988 AE349QC JOB COMPLETE. (LP: 0380401)
